# SDR 20001005AP004

- Difficulty date: April 8, 2000
- Submitted: August 18, 2000
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 3350 · Emergency Lighting
- Part: Receiver
- Part number: 883200312
- Condition: Inoperative
- Location: Row 11
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - PRIOR TO FLIGHT 65, THE EMERGENCY EXIT LIGHT BATTERY PACK AT ROW 11 FAILED TO TEST.  REPLACED BATTERY PACK AND RECEIVER, LIGHTS OPERATED NORMALLY.  (M)
